# SDR F3LA2010032800375

- Difficulty date: March 16, 2010
- Submitted: March 28, 2010
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 21,086 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347715400490
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 CHECK, INSP NOTED AFT CARGO COMPARTMENT DOOR CUTOUT THRESHOLD AREA COVER SHEET CORRODED. MX R & R AFT CARGO COMPARTMENT DOOR CUTOUT THRESHOLD AREA COVER SHEET IAW SRM 51-42-11 AND 51-72-11.
